# SDR EHAA20120731006

- Difficulty date: July 31, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212200
- Aircraft serial: 175
- Aircraft time: 20,098 hours, 21,173 cycles
- Engine: Garrtt TPE33110
- Engine time: 21,607 hours, 20,851 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Part time: 21,607 hours, 20,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 ENGINE EGT DROPPED TO ZERO AND ENGINE LOST POWER.
